MAUDE Adverse Event Report: TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA APHERESIS SYSTEM

TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA APHERESIS SYSTEM
Model Number 3610001
Medical Device Problem Codes Mechanical Problem (1384); Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the machine at the customer site and was able to verify the reported condition.The technician tightened the screws on iv pole clamp and removed/replaced cable arm assembly.The tech verified machine functioned correctly as per cable arm assembly remove/replace instructions.Successful full auto test was performed before releasing machine to service.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
The customer reported that the iv pole on the spectra optia device was loose.There was not a patient or operator involved at the time of the iv pole being loose, therefore patient information is not reasonably known.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the machine at the customer site and was able to verify the reported condition.The technician tightened the screws on iv pole clamp and removed/replaced cable arm assembly.The tech verified machine functioned correctly as per cable arm assembly remove/replace instructions.Successful full auto test was performed before releasing machine to service.The device serial number history report indicates no further related issues have been reported for this device.One year of service history was reviewed for this device with no issues related to the reported condition identified.Root cause: a root cause assessment was performed for this complaint.The root cause of the loose iv pole was determined to be related to the need for an iv pole clamp screw adjustment.The root cause of the loose touch screen was determined to be related to component wear and tear.

Brand Name
SPECTRA OPTIA
Common Device Name
SPECTRA OPTIA APHERESIS SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 
MDR Report Key15016043
Report Number1722028-2022-00229
Device Sequence Number6162485
Product Code GKT
UDI-Device Identifier05020583610002
UDI-Public05020583610002
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
BK150251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3610001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown